# SDR VNAA0808015

- Difficulty date: August 26, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 10,809 hours, 10,470 cycles
- Engine: Ge CF348C1
- System (JASC): 3451 · DME/TACAN System
- Part: Antenna
- Part number: S6553667L
- Condition: Unserviceable
- Location: Dme System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED MX DAMAGE CAUSED BY POSSIBLE LIGHTNING STRIKE WAS NOTED.  DME ANT WAS R&R ALONG WITH DAMAGE TO FUSELAGE REPAIRED.  NO OTHER DAMAGE WAS NOTED AND THE ACFT WAS RELEASED FOR SERVICE.
